# SDR DALA2024032603766

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 76,116 hours, 35,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: SLIDING WINDOWS HAVING AN OVERHEAT CONDITION. APPROX 5 MINUTES FROM TOUCHDOWN, THE CA NOTICED AN ACRID SMELL. AFTER TOUCHDOWN AND UPON ARRIVAL AT GATE, THE CA SIDE SLIDING WINDOW WAS VERY HOT. C/A: REMOVED AND RPLACED SLIDING WINDOW. LEAK AND OPS CK GOOOD. MEL/PLAC REMOVED.
